# SDR DALA2018030801493

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A  CRACK ON THE UPPER AFT PAN BETWEEN BS 195 & 200 AT THE L1 DOOR.  THE PAN  WAS REPAIRED IAW ETI-90-18-007, REV. 3 AND ERA 566290-14,  REV ORIGINAL.
